# SDR UPS06847329

- Difficulty date: July 8, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4750419U502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL TO FRAME ATTACH FITTINGS CRACKED AT STA 1220 L19R.  REMOVED 2 FITTINGS AT STA 1220 L19R IAW SRM 51-1-20D.  REPLACED 2 FITTINGS AT STA 1220 L19R IAW SRM 51-01-20D.
